# SDR 9606006612

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- Engine: Pwa JT9D7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Out Of Rig
- Location: Nr 4
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT, THE NR 4 ENGINE STALLED IN REVERSE.  THE ENGINE WAS SHUTDOWN WHILE STILL IN REVERSE AND WITH EGT CLIMBING THROUGH 750 DEGREES.  PERFORMED STATIC BLEED CHECK, CHECKED RABS, RAN ENGINE IN REVERSE AND ALL CHECKS WERE NORMAL.  FOUND NR 1 ENGINE WAS OUT OF RIG.  RIGGED NR 1 ENGINE, PERFORMED RUNUP, RETRIMMED NR 1 ENGINE AND TEST WAS NORMAL.
